# SDR DL76L001425

- Difficulty date: July 28, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 46,528 hours, 7,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 1507
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT EMERGENCY LIGHTS AT 6 A/B TO 11 A/B INOP.  REPLACED FWD CCN LT PWR SUPPLY/BATTERY CHARGER.  OPS OK.
